SEMI OpenIR  > 半导体超晶格国家重点实验室
Theory of multiple magnetic scattering for quasiparticles on a gapless topological insulator surface
Fu, ZG; Zhang, P; Wang, ZG; Zheng, FW; Li, SS
2012
Source PublicationPHYSICAL REVIEW B
Volume85Issue:24Pages:245433
Subject Area半导体物理
Indexed BySCI
Language英语
Date Available2013-02-07
Document Type期刊论文
Identifierhttp://ir.semi.ac.cn/handle/172111/23563
Collection半导体超晶格国家重点实验室
Recommended Citation
GB/T 7714
Fu, ZG,Zhang, P,Wang, ZG,et al. Theory of multiple magnetic scattering for quasiparticles on a gapless topological insulator surface[J]. PHYSICAL REVIEW B,2012,85(24):245433.
APA Fu, ZG,Zhang, P,Wang, ZG,Zheng, FW,&Li, SS.(2012).Theory of multiple magnetic scattering for quasiparticles on a gapless topological insulator surface.PHYSICAL REVIEW B,85(24),245433.
MLA Fu, ZG,et al."Theory of multiple magnetic scattering for quasiparticles on a gapless topological insulator surface".PHYSICAL REVIEW B 85.24(2012):245433.
Files in This Item:
File Name/Size DocType Version Access License
2012270.pdf(642KB) 限制开放LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Fu, ZG]'s Articles
[Zhang, P]'s Articles
[Wang, ZG]'s Articles
Baidu academic
Similar articles in Baidu academic
[Fu, ZG]'s Articles
[Zhang, P]'s Articles
[Wang, ZG]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Fu, ZG]'s Articles
[Zhang, P]'s Articles
[Wang, ZG]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.